Page 23 of 37 FirstFirst ... 13212223242533 ... LastLast
Results 221 to 230 of 364

Thread: Mirtazapine effects & mood gym *SU Trigger*

  1. #221
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    85,861
    I'm the same as you Magie.....
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  2. #222
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    46,562
    Hunni, everybody struggles with venlafaxine withdrawal - regardless of how long they’ve been on it or how many other meds they’ve been on. It’s a horrible drug to come off and has nothing to do with how many ADs you’ve been on over the years.

    I will say, though, that 6 weeks is not normally considered long enough to allow an AD to start helping ....
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  3. #223
    Little update i've been off Ad's for over 3 weeks and surprise surprise the sweating has stopped only trouble is my moods suffering (no surprise)

    Saw the Mental health practitioner today where i mentioned since coming off the AD's the side effects have stopped to which he had no answer

    I've since had an appointment come through to see a psychiatrist who will assess me.

    I've been back work 3 weeks now although ive had a few days which were a struggle trying to stay positive but im a little anxious about the meeting and assessment now

  4. #224
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    85,861
    Glad the sweating has stopped. When is the appointment for the psych?
    Overall, how is work going?
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  5. #225
    Been a while thought I'd write an update.

    My appointment isn't until December not sure what to expect, I'm a little nervous mainly cause I don't want to be back in that position it's been tough the last 2 weeks it's as if I can feel I'm struggling and my moods going downwards again constantly trying to remain positive etc.

    I'm not on any meds at the mo I was taking cbd oil but I went away for a week and left them at home so I'm trying to restart that.

    Works been good although ive been off for a week and I'm trying to get my mind back into work but it's really hard, don't feel like doing anything.

    Hope you've all been okay

  6. The Following User Says Thank You to john82 For This Useful Post:

    OldMike (19-11-19)

  7. #226
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    85,861
    Lovely to see you. How come you've been off for a week?
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  8. #227
    Quote Originally Posted by Suzi View Post
    Lovely to see you. How come you've been off for a week?
    We went away for a week in Wales.

  9. #228
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    85,861
    OO I love Wales.
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  10. #229
    Had a meeting with a psychiatrist the other day all he can offer me as i told him i was still mainly struggling with my moods being up & low was the following

    Agomelatine (which worrys me as i need liver test every so often)

    Vortioxetine

    and for anxiety

    Buspirone

    I'm very anxious about going bk on the meds due to the side effects i was getting.Hes assured me these wouldnt cause the same side effects and they'd be no problem coming off the meds if they didn't agree ???

  11. #230
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    85,861
    We've had a fair few members on those or some of those. They do seem to help.
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •